The Michigan Mathematical Journal

A class of Wasserstein metrics for probability distributions.

Clark R. Givens and Rae Michael Shortt

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 31, Issue 2 (1984), 231-240.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003026

Digital Object Identifier
doi:10.1307/mmj/1029003026

Mathematical Reviews number (MathSciNet)
MR752258

Zentralblatt MATH identifier
0582.60002

Subjects
Primary: 60B10: Convergence of probability measures
Secondary: 60E15: Inequalities; stochastic orderings

Citation

Givens, Clark R.; Shortt, Rae Michael. A class of Wasserstein metrics for probability distributions. Michigan Math. J. 31 (1984), no. 2, 231--240. doi:10.1307/mmj/1029003026. http://projecteuclid.org/euclid.mmj/1029003026.


Export citation